RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1987, Volume 23, Number 11, Pages 1937–1948 (Mi de6364)  

Partial Differential Equations

On the existence of solutions of the Cauchy problem and of linear boundary value problems for a second-order parabolic equation in an unbounded domain. I

L. I. Kamynin

Lomonosov Moscow State University

Full text: PDF file (1324 kB)

Bibliographic databases:
UDC: 517.956.4
Received: 13.03.1986

Citation: L. I. Kamynin, “On the existence of solutions of the Cauchy problem and of linear boundary value problems for a second-order parabolic equation in an unbounded domain. I”, Differ. Uravn., 23:11 (1987), 1937–1948

Citation in format AMSBIB
\Bibitem{Kam87}
\by L.~I.~Kamynin
\paper On the existence of solutions of the Cauchy problem and of linear boundary value problems for a second-order parabolic equation in an unbounded domain. I
\jour Differ. Uravn.
\yr 1987
\vol 23
\issue 11
\pages 1937--1948
\mathnet{http://mi.mathnet.ru/de6364}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=928242}


Linking options:
  • http://mi.mathnet.ru/eng/de6364
  • http://mi.mathnet.ru/eng/de/v23/i11/p1937

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Number of views:
    This page:38
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019